by Alicia
(Pa, usa)

I have three beautiful girls. 6,3 and 2. I have suffered two misscarriages in the last 9 months. I know after my third that my hormones were not like they used to be. I have suffered with yeast problems that i have under control (well at least I think I do for now). My moods have been crazy and who gets the brunt of kids. So I need to find something that works. I was told the other day that low progesterone may have affected my last two pregnancies, so I looked up the symptoms and took the oral test. I scored 30, so I am fairly certain I found my culprit. I am now 31 and I know as you get older your hormones go crazy and affect your pregnancies. So I am hoping this will help. I ordered two bottles or this and I am really excited to see some results. I do want to have more kids and i am a little confused on when to start or how long I should be on it before we try again.

Comments for Alicia

Click here to add your own comments

Sep 28, 2013
by: Wray

Hi Alicia It does sound as if progesterone could have been the cause of the miscarriages. You evidently have no problem falling pregnant. Interestingly the yeast problems are a clue, it indicates your oestrogen is too high, this exacerbates them. We do have more info on our Candida page. If you have a regular cycle it's usually best to follow it. You don't seem to have any symptoms, other than the miscarriages, so you should find 100mg/day enough. But do watch for Oestrogen Dominance symptoms. These are the same as those experienced at the beginning of Pregnancy, although in older women they can experience a great number of adverse symptoms. The symptoms are caused by the increasing progesterone levels stimulating oestrogen. But as progesterone levels during pregnancy rise, the adverse symptoms go, it's the same when starting supplementary progesterone. So if you should experience any, you can either stick it out as one would when pregnant, waiting for progesterone to become dominant. Or increase the amount you use, as occurs in pregnancy with increased output of the corpus luteum. We do have a page you could read on How to use progesterone cream. Please have a vitamin D test done, as this can also cause miscarriages. Probably because a lack of vitamin D reduces the benefits of progesterone. It's of utmost importance to the growing foetus too. Taurine is another must for pregnancy. There's info about these on the pregnancy page. We also have another you could look through here. I suggest waiting before you try again until your vitamin D level is high. And you've got over that early phase of starting progesterone. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...